See Alike in...

Alike App

Browser

bri46

705d

i have very disassociated anxiety and go through phases that can last months where i pretty much don’t know what’s going on. things don’t feel real and im terrified tho whole time. i can barely work. I don’t know what this is, and no counselors have ever been able to tell me.

    • paigewest

      699d

      I’ve experienced this as well and it’s related to panic disorder - my psychiatrist increased my daily dosage of klonopin to 1mg (I take it at night) and it has helped a bit. I also recommend staying away from caffeine which really triggers my depersonalization. Hope this helps, I’m so sorry you’re experiencing this, I’m in the same boat and it’s truly terrifying

    • goon14

      699d

      Look up depersonlization/derealization. This might be what you're experiencing? I've felt this way before and it's the worst. Sorry you're going through this !

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion